Alert archive / Iowa / River Flood Warnings in 2013

River Flood Warning 20, NWS Sioux Falls, SD

May 27, 2013Lyon County, Iowa

NWS Sioux Falls, SD issued this river flood warning at May 27, 2013, 3:59 AM CDT for Lyon County, Iowa. It took effect at May 27, 2013, 11:30 PM CDT. It was in force for .

The area

The counties it named.

The facts

Issued
May 27, 2013, 3:59 AM CDT (08:59 UTC)
In effect from
May 27, 2013, 11:30 PM CDT
Expired
May 27, 2013, 11:29 AM CDT
In force
Issued by
NWS Sioux Falls, SD
Flood severity
Minor

County Lyon County, IA

The radar

The Sioux Falls radar (KFSD), 48 km from the middle of the area, began a volume at 09:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Rock River at Rock Rapids (RAPI4). The gauge peaked at 9.15 ft at May 28, 2013, 11:00 AM CDT.

actionminormoderate101505/2705/28
Action stage
11 ft
Minor stage
13 ft
Moderate stage
16 ft
Major stage
19 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 06483290, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

832 
WGUS43 KFSD 270859
FLWFSD
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE SIOUX FALLS SD
359 AM CDT MON MAY 27 2013

...THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A FLOOD 
WARNING FOR THE FOLLOWING RIVERS IN IOWA...

  ROCK RIVER AT ROCK RAPIDS 

...FORECAST FLOODING CHANGED FROM MODERATE TO MAJOR SEVERITY FOR THE 
FOLLOWING RIVERS IN IOWA...
  FLOYD RIVER AT ALTON 
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
HEAVY RAIN ACROSS THIS AREA BOTH SATURDAY NIGHT AND SUNDAY NIGHT HAS
CREATED FLOODING CONDITIONS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC167-281259-
/O.EXT.KFSD.FL.W.0006.000000T0000Z-130529T1350Z/
/ALTI4.3.ER.130526T0846Z.130527T1800Z.130528T1350Z.NR/
359 AM CDT MON MAY 27 2013

...FORECAST FLOODING INCREASED FROM MODERATE TO MAJOR SEVERITY...
THE FLOOD WARNING CONTINUES FOR 
  THE FLOYD RIVER AT ALTON.
* UNTIL WEDNESDAY MORNING.
* AT 03AM MONDAY THE STAGE WAS 17.9 FEET.
* MODERATE FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 18.4 FEET BY MONDAY MAY 27. 
  THE RIVER WILL FALL BELOW FLOOD STAGE TUESDAY MAY 28.
* AT STAGES NEAR 18.0 FEET...THE ENTIRE FLOOD PLAIN IS UNDER WATER 
AND THE RIVER IS ABOUT 1/2 MILE WIDE. THE FLOODING STILL PRIMARILY 
ONLY AFFETS AGRICULTURAL LAND. 


$$

IAC119-281258-
/O.NEW.KFSD.FL.W.0020.130528T0430Z-130530T0651Z/
/RAPI4.1.ER.130528T0430Z.130528T1800Z.130529T0651Z.NO/
359 AM CDT MON MAY 27 2013

THE NATIONAL WEATHER SERVICE IN SIOUX FALLS HAS ISSUED A 

* FLOOD WARNING FOR 
  THE ROCK RIVER AT ROCK RAPIDS.
* FROM THIS EVENING TO LATE WEDNESDAY NIGHT.
* AT 03AM MONDAY THE STAGE WAS 8.1 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 11 PM MONDAY AND CREST NEAR 
  13.6 FEET BY TUESDAY MAY 28. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY WEDNESDAY MAY 29.
* AT STAGES NEAR 13.0 FEET...THE LOWER BANKS ON THE LEFT SIDE OF THE 
RIVER WILL BEGIN FLOODING. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE   TIME      CREST  TIME

FLOYD RIVER
ALTI4    12.0   17.92 MON 3 AM   18.4   MON 1 PM  

ROCK RIVER
RAPI4    13.0   8.11 MON 3 AM    13.6   TUE 1 PM
1 follow-up statement
034 
WGUS83 KFSD 271629
FLSFSD
FLOOD STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1129 AM CDT MON MAY 27 2013

...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVERS IN IOWA...

  ROCK RIVER AT ROCK RAPIDS 

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN SOUTH 
DAKOTA...IOWA...

  JAMES RIVER AT HURON 
  JAMES RIVER NEAR FORESTBURG 
  JAMES RIVER AT MITCHELL 
  VERMILLION RIVER NEAR DAVIS
  VERMILLION RIVER NEAR WAKONDA 
  BIG SIOUX RIVER AT HAWARDEN 
  BIG SIOUX RIVER AT AKRON
  FLOYD RIVER AT ALTON
  FLOYD RIVER AT LE MARS
  FLOYD RIVER AT MERRILL
  OCHEYEDAN RIVER NEAR SPENCER
  LITTLE SIOUX RIVER AT SPENCER
  LITTLE SIOUX RIVER AT LINN GROVE
  LITTLE SIOUX RIVER AT CHEROKEE
  LITTLE SIOUX RIVER NEAR CORRECTIONVILLE 
  WEST FORK DITCH NEAR HORNICK
   
.THE FOLLOWING RIVER FORECASTS INCLUDE FORECAST PRECIPITATION THROUGH
TONIGHT. ANY ADDITIONAL FUTURE RAINS COULD AFFECT THE CREST 
FORECASTS. 
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

SAFETY MESSAGE...DO NOT DRIVE CARS THROUGH FLOODED AREAS.  THE WATER 
DEPTH AND ROAD CONDITION MAY BE UNSAFE.

ADDITIONAL INFORMATION IS AVAILABLE AT 
 
HTTP://WWW.WATER.WEATHER.GOV/AHPS2/INDEX.PHP?WFO=FSD

STAY TUNED FOR FURTHER UPDATES BY LISTENING TO NOAA WEATHER RADIO...
OR YOUR LOCAL RADIO AND TV STATIONS.

THE NEXT SCHEDULED STATEMENT WILL BE ISSUED TOMORROW MORNING. 

&&

IAC167-282029-
/O.CON.KFSD.FL.W.0006.000000T0000Z-130529T1400Z/
/ALTI4.3.ER.130526T0846Z.130527T1130Z.130528T1400Z.NR/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE FLOYD RIVER AT ALTON.
* UNTIL WEDNESDAY MORNING.
* AT 11AM MONDAY THE STAGE WAS 18.6 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  TUESDAY MAY 28.
* RECENT ACTIVITY...THE RIVER CRESTED AT 19.2 FEET EARLY THIS 
  MORNING. THIS IS PRELIMINARILY A NEW RECORD STAGE FOR THIS SITE
  BEATING THE PREVIOUS RECORD OF 18.54 FEET SET IN JUNE 1983.
* AT STAGES NEAR 18.0 FEET...THE ENTIRE FLOOD PLAIN IS UNDER WATER 
  AND THE RIVER IS ABOUT 1/2 MILE WIDE. THE FLOODING STILL PRIMARILY 
  ONLY AFFECTS AGRICULTURAL LAND. 

$$

IAC149-282029-
/O.CON.KFSD.FL.W.0019.000000T0000Z-130530T0120Z/
/LMRI4.2.ER.130527T1342Z.130527T1800Z.130529T0120Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE FLOYD RIVER AT LE MARS.
* UNTIL WEDNESDAY EVENING.
* AT 07AM MONDAY THE STAGE WAS 19.0 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 9 AM MONDAY AND CREST NEAR 
  22.5 FEET BY MONDAY MAY 27. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY TUESDAY MAY 28.
* AT STAGES NEAR 22.0 FEET...APPROXIMATELY 1400 ACRES OF FARM LAND 
  ARE FLOODED. 

$$

IAC149-282029-
/O.CON.KFSD.FL.W.0021.130527T1956Z-130530T0150Z/
/MRLI4.2.ER.130527T1956Z.130528T0600Z.130529T0150Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE FLOYD RIVER AT MERRILL.
* FROM THIS AFTERNOON TO WEDNESDAY EVENING.
* AT 07AM MONDAY THE STAGE WAS ESTIMATED AT 9.0 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 3 PM MONDAY AND CREST NEAR 
  15.2 FEET BY TUESDAY MAY 28. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY TUESDAY MAY 28.
* AT STAGES NEAR 15.5 FEET...THE WEST APPROACH TO THE BRIDGE ON 
  PLYMOUTH COUNTY HIGHWAY C44 AT THE GAGING LOCATION BEGINS TO FLOOD. 

$$

IAC041-282029-
/O.CON.KFSD.FL.W.0015.000000T0000Z-000000T0000Z/
/SPWI4.1.ER.000000T0000Z.130528T0600Z.000000T0000Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT SPENCER.
* UNTIL FURTHER NOTICE.
* AT 7AM MONDAY THE STAGE WAS ESTIMATED AT 11.2 FEET.
* FLOOD STAGE IS 10.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 13.0 FEET ON TUESDAY MAY 28.
* AT STAGES NEAR 14.0 FEET...CITY SEWERS IN SPENCER CAN BEGIN TO BACK
  UP. HIGHWAY 18 BETWEEN SPENCER AND DICKENS CAN START FLOODING IF 
  FLOWS ON THE TRIBUTARY CREEKS ARE ALSO VERY HIGH. 

$$

IAC021-041-282029-
/O.CON.KFSD.FL.W.0016.000000T0000Z-000000T0000Z/
/LNNI4.2.ER.130527T0900Z.130531T0000Z.000000T0000Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT LINN GROVE.
* UNTIL FURTHER NOTICE.
* AT 11AM MONDAY THE STAGE WAS 18.2 FEET.
* FLOOD STAGE IS 18.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON MONDAY MAY 
  27.
* FORECAST...THE RIVER WILL CREST NEAR 19.8 FEET BY FRIDAY MAY 31 
  THEN BEGIN FALLING.
* AT STAGES NEAR 20.0 FEET...MAJOR FLOODING OF AGRICULTURAL LAND 
  BEGINS ALONG THIS ENTIRE STRETCH OF THE RIVER. 

$$

IAC035-282029-
/O.CON.KFSD.FL.W.0018.000000T0000Z-000000T0000Z/
/CHKI4.3.ER.130527T0235Z.130528T0000Z.000000T0000Z.NR/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER AT CHEROKEE.
* UNTIL FURTHER NOTICE.
* AT 10AM MONDAY THE STAGE WAS 26.2 FEET.
* FLOOD STAGE IS 17.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON SUNDAY MAY 
  26.
* FORECAST...THE RIVER WILL CREST NEAR 28.5 FEET BY MONDAY MAY 27 
  THEN BEGIN FALLING. THE CURRENT RECORD CREST IS 27.3 FEET SET IN
  JUNE 2010.
* AT STAGES NEAR 27.0 FEET...NUMEROUS HOMES AND BUSINESSES ARE 
  ISOLATED OR FLOODED IN CHEROKEE...AND HIGHWAY 59 SOUTH OF CHEROKEE
  IS FLOODED. 

$$

IAC193-282029-
/O.EXT.KFSD.FL.W.0022.130527T1641Z-130601T2217Z/
/CRRI4.3.ER.130527T1641Z.130530T0600Z.130531T2217Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE LITTLE SIOUX RIVER NEAR CORRECTIONVILLE.
* UNTIL SATURDAY AFTERNOON.
* AT 11AM MONDAY THE STAGE WAS 18.8 FEET.
* FLOOD STAGE IS 19.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 12 PM MONDAY AND CREST NEAR 
  21.0 FEET BY MONDAY MAY 27. A SECOND CREST NEAR 22.1 FEET IS 
  POSSIBLE EARLY ON THURSDAY MAY 30 IF THE FORECAST RAINFALL OCCURS.
  THE RIVER WILL FALL BELOW FLOOD STAGE BY FRIDAY MAY 31.
* AT STAGES NEAR 23.0 FEET...IOWA HIGHWAY 31 NORTH BEGINS FLOODING. 
  IF BACON CREEK BETWEEN CORRECTIONVILLE AND CUSHING IS ALSO RUNNING 
  HIGH...WATER WILL BEGIN BACKING UP BACON CREEK AND FLOOD THE
  SOUTHERN PORTIONS OF CORRECTIONVILLE ALONG AND NORTH OF COUNTY
  ROAD D22. 

$$

IAC133-193-282028-
/O.CON.KFSD.FL.W.0023.130528T0456Z-130530T0036Z/
/HOKI4.1.ER.130528T0456Z.130528T1200Z.130529T0036Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE WEST FORK DITCH NEAR HORNICK.
* FROM THIS EVENING TO WEDNESDAY EVENING.
* AT 11AM MONDAY THE STAGE WAS 12.5 FEET.
* FLOOD STAGE IS 20.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 12 AM TUESDAY AND CREST NEAR 
  21.5 FEET BY TUESDAY MAY 28. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY TUESDAY MAY 28.
* AT STAGES NEAR 22.0 FEET...ALL AGRICULTURAL LAND IMMEDIATELY 
  ADJACENT TO THE DITCH WILL BE FLOODED AND THE COMMUNITIES OF
  HORNICK AND HOLLY SPRINGS WILL HAVE FLOOD PROBLEMS IF THE LEVEES
  FAIL. 

$$

IAC167-SDC083-127-282028-
/O.EXT.KFSD.FL.W.0009.000000T0000Z-130601T0742Z/
/HAWI4.1.ER.000000T0000Z.130528T0600Z.130531T0742Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT HAWARDEN.
* UNTIL LATE FRIDAY NIGHT.
* AT 08AM MONDAY THE STAGE WAS 18.3 FEET.
* FLOOD STAGE IS 15.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 19.9 FEET BY TUESDAY MAY 28. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MAY 31.
* AT STAGES NEAR 20.0 FEET...SOME FARM HOUSES ON THE SOUTH DAKOTA 
  SIDE OF THE RIVER ARE ISOLATED BY HIGH WATER. 

$$

IAC149-SDC127-282028-
/O.CON.KFSD.FL.W.0010.000000T0000Z-130601T2046Z/
/AKRI4.3.ER.130527T1025Z.130528T1800Z.130531T2046Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE BIG SIOUX RIVER AT AKRON.
* UNTIL SATURDAY AFTERNOON.
* AT 11AM MONDAY THE STAGE WAS 17.0 FEET.
* FLOOD STAGE IS 16.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON MONDAY MAY 
  27.
* FORECAST...THE RIVER WILL CREST NEAR 21.0 FEET BY TUESDAY MAY 28. 
  THE RIVER WILL FALL BELOW FLOOD STAGE FRIDAY MAY 31.
* AT STAGES NEAR 21.5 FEET...HIGHWAY 48 NEAR THE INTERSECTION WITH 
  IOWA HIGHWAY 12 NORTH OF AKRON BEGINS TO FLOOD. 

$$

IAC041-282028-
/O.CON.KFSD.FL.W.0017.000000T0000Z-130530T2034Z/
/SPOI4.3.ER.130526T2241Z.130528T0600Z.130529T2034Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE OCHEYEDAN RIVER NEAR SPENCER.
* UNTIL THURSDAY AFTERNOON.
* AT 10AM MONDAY THE STAGE WAS 9.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER WILL CREST NEAR 10.5 FEET BY TUESDAY MAY 28. 
  THE RIVER WILL FALL BELOW FLOOD STAGE WEDNESDAY MAY 29.
* AT STAGES NEAR 10.5 FEET...MAJOR AGRICULTURAL FLOODING BEGINS AND 
  SOME COUNTY ROADS ARE ALSO FLOODED. 

$$

SDC125-282028-
/O.CON.KFSD.FL.W.0007.000000T0000Z-130603T0900Z/
/DVSS2.2.ER.130527T1123Z.130528T1800Z.130602T0900Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE VERMILLION RIVER NEAR DAVIS.
* UNTIL MONDAY JUNE 03.
* AT 07AM MONDAY THE STAGE WAS 11.3 FEET.
* FLOOD STAGE IS 11.0 FEET.
* RECENT ACTIVITY...THE RIVER ROSE ABOVE FLOOD STAGE ON MONDAY MAY 
  27.
* FORECAST...THE RIVER WILL CREST NEAR 13.3 FEET BY TUESDAY MAY 28. 
  THE RIVER WILL FALL BELOW FLOOD STAGE SUNDAY JUNE 02.
* AT STAGES NEAR 13.5 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE 1
  MILE WEST OF DAVIS ON HIGHWAY 18. 

$$

SDC027-282028-
/O.EXT.KFSD.FL.W.0008.130529T1415Z-130604T1000Z/
/WKAS2.2.ER.130529T1415Z.130531T0600Z.130603T1000Z.NR/
1129 AM CDT MON MAY 27 2013

...FLOOD WARNING EXTENDED UNTIL 5 AM TUESDAY... 
THE FLOOD WARNING CONTINUES FOR
  THE VERMILLION RIVER NEAR WAKONDA.
* FROM WEDNESDAY MORNING TO TUESDAY JUNE 04.
* AT 08AM MONDAY THE STAGE WAS 5.3 FEET.
* FLOOD STAGE IS 14.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 9 AM WEDNESDAY AND CREST NEAR 
  16.7 FEET BY FRIDAY MAY 31. THE RIVER WILL FALL BELOW FLOOD STAGE 
  BY MONDAY JUNE 03.
* AT STAGES NEAR 16.5 FEET...WATER REACHES THE BOTTOM OF THE BRIDGE 
  ON 461ST AVENUE NORTHEAST OF COLFAX CORNER...AND MAJOR FLOODING OF 
  AGRICULTURAL LAND SOUTH OF DAVIS BEGINS. 

$$

SDC005-282028-
/O.EXT.KFSD.FL.W.0011.130602T1800Z-000000T0000Z/
/HURS2.1.ER.130602T1800Z.130603T0600Z.000000T0000Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT HURON.
* FROM SUNDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10AM MONDAY THE STAGE WAS 10.2 FEET.
* FLOOD STAGE IS 11.0 FEET.
* FORECAST...THE RIVER WILL RISE ABOVE FLOOD STAGE ON SUNDAY JUNE 2.
* AT STAGES NEAR 11.0 FEET...SIGNIFICANT AMOUNTS OF RURAL AREAS WILL 
  EXPERIENCE FLOODING. 

$$

SDC111-282028-
/O.EXT.KFSD.FL.W.0012.130528T2125Z-000000T0000Z/
/FORS2.1.ER.130528T2125Z.130531T0000Z.000000T0000Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER NEAR FORESTBURG.
* FROM TUESDAY AFTERNOON UNTIL FURTHER NOTICE.
* AT 10AM MONDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 12.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 4 PM TUESDAY AND CREST NEAR 
  13.7 FEET BY THURSDAY MAY 30.
* AT STAGES NEAR 14.0 FEET...MANY OF THE COUNTY AND TOWNSHIP ROADS 
  ALONG THE RIVER ARE UNDER WATER. 

$$

SDC035-061-282028-
/O.EXT.KFSD.FL.W.0013.130531T1030Z-000000T0000Z/
/JRMS2.1.ER.130531T1030Z.130602T0600Z.000000T0000Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING CONTINUES FOR
  THE JAMES RIVER AT MITCHELL.
* FROM LATE THURSDAY NIGHT UNTIL FURTHER NOTICE.
* AT 10AM MONDAY THE STAGE WAS 13.5 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...RISE ABOVE FLOOD STAGE BY 5 AM FRIDAY AND CREST NEAR 
  18.4 FEET BY SUNDAY JUNE 02.
* AT STAGES NEAR 17.0 FEET...THE LOWER BANKS OVERFLOW. 

$$

IAC119-271659-
/O.CAN.KFSD.FL.W.0020.000000T0000Z-130530T0651Z/
/RAPI4.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
1129 AM CDT MON MAY 27 2013

THE FLOOD WARNING IS CANCELLED FOR
  THE ROCK RIVER AT ROCK RAPIDS.
* AT 10AM MONDAY THE STAGE WAS 8.5 FEET.
* FLOOD STAGE IS 13.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 12.4 FEET 7 PM
  TUESDAY.
* AT STAGES NEAR 13.0 FEET...THE LOWER BANKS ON THE LEFT SIDE OF THE 
  RIVER WILL BEGIN FLOODING. 

$$

&& 
LOCATION FLOOD  LATEST OBSERVED  MAXIMUM FORECAST  RECENT OBSERVED
         STAGE  STAGE  TIME      STAGE  TIME       CREST TIME

FLOYD RIVER
ALTI4    12.0   18.59 MON 11 AM                     19.3  MON MAY 27
LMRI4    20.0   19.00 MON 7 AM    22.5  MON 1 PM 
MRLI4    12.0   E9.00 MON 7 AM    15.2  TUE 1 AM 

LITTLE SIOUX RIVER
SPWI4    10.0  E11.20 MON 7 AM    13.0  TUE 1 AM  
LNNI4    18.0   18.23 MON 11 AM   19.8  THU 7 PM  
CHKI4    17.0   26.25 MON 10 AM   28.5  MON 7 PM  
CRRI4    19.0   18.79 MON 11 AM   22.1  THU 1 AM  
HOKI4    20.0   12.53 MON 11 AM   21.5  TUE 7 AM  

BIG SIOUX RIVER
HAWI4    15.0   18.30 MON 8 AM    19.9  TUE 1 AM  
AKRI4    16.0   17.04 MON 11 AM   21.0  TUE 1 PM  

OCHEYEDAN RIVER
SPOI4     8.0    9.79 MON 11 AM   10.5  TUE 1 AM  

VERMILLION RIVER
DVSS2    11.0   11.30 MON 7 AM    13.3  TUE 1 PM  
WKAS2    14.0    5.34 MON 9 AM    16.7  FRI 1 AM  

JAMES RIVER
HURS2    11.0   10.20 MON 10 AM   11.1  MON 1 AM 
FORS2    12.0    8.52 MON 10 AM   13.7  THU 7 PM 
JRMS2    17.0   13.54 MON 11 AM   18.4  SUN 1 AM 

ROCK RIVER
RAPI4    13.0    8.54 MON 10 AM   12.4  TUE 7 PM 

MG

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Sioux Falls, SD wrote its last area forecast discussion before this river flood warning went out at May 27, 12:45 AM CDT, 3 hours 14 minutes earlier.

Area forecast discussion, May 27, 12:45 AM CDT, 3 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1245 AM CDT MON MAY 27 2013

.UPDATE...
ISSUED AT 941 PM CDT SUN MAY 26 2013

HAVE BEEN MAKING ADJUSTMENTS FOR THE ROUND OF MODERATE CONVECTION
THAT STARTED IN SOUTHEAST SD NORTH OF I-90 THEN WORKED ITS WAY EAST
THEN SOUTHEAST...RIGHT NOW MAINLY OVER NORTHWEST IA. NOT MUCH TO
THE NORTH AND WEST BUT THAT WILL NOT LAST LONG AS NE STORMS
APPROACHING OUR SOUTHWEST CORNER. THIS IS THE AREA THAT WE HAVE
BEEN EXPECTING TO DEVELOP AND MOVE NORTHEAST INTO OUR AREA DURING
THE NIGHT AND THERE ARE NO SIGNS TO CHANGE THAT IDEA...OR THE
HEAVY RAIN AND FLASH FLOOD THREAT. MODELS ARE SENDING MIXED AND AT
TIMES MISLEADING SIGNALS WHICH SEEM TO STEM FROM NOT EVEN
HANDLING THE EXISTING/INITIAL CONVECTION VERY WELL. WHILE WE HAD
TO ADJUST FOR THE CURRENT ROUND NOW OVER NORTHWEST IA...THAT NE
CONVECTION SEEMS TO BEAR OUT OUR FORECAST FOR THE REST OF THE
NIGHT. COOLING AT THE SURFACE HAS BEEN GREATER THAN EXPECTED
INCLUDING SOME COOLING OR FAILURE TO RISE OF DEW POINTS. SINCE
ACTIVITY IS DRIVEN MAINLY WELL ALOFT...THIS MAY NOT MEAN MUCH BUT
IT COULD REPRESENT A SHARPENING OF THE BOUNDARY UPSTAIRS...SINCE
IT CERTAINLY IS DOING THAT AT LOW LEVELS. WHETHER STORMS WILL
SPREAD WELL NORTH OF THE BOUNDARY AS EXPECTED OR TEND TO HUG IT A
BIT MORE IS NOT CERTAIN...BUT SINCE WE ARE NOT SURE OF MUCH CHANGE
ALOFT HERE...THE HEAVY RAIN AND FLASH FLOOD THREAT SOUTHEAST STILL
IS RIPE. IF THE THREAT IS A TAD LESS THIS FAR NORTH AT FSD...THE
EXTREME RIPENESS CAUSED BY LAST NIGHTS HEAVY RAIN MORE THAN
COMPENSATES FOR THAT CHANCE...SO NO CHANGE IN THE WATCH.

&&

.SHORT TERM...(THIS EVENING THROUGH MONDAY)
ISSUED AT 337 PM CDT SUN MAY 26 2013

MAIN FORECAST FOCUS CONTINUES TO BE ON CONVECTIVE EVOLUTION AND
HEAVY RAINFALL POTENTIAL FOR TONIGHT. MAIN SURFACE WARM FRONT HAS
NOT MOVED MUCH SINCE YESTERDAY AFTERNOON AND IS STRETCHED FROM
SOUTHEAST NEBRASKA...NORTHWEST TOWARD SOUTHWEST SOUTH DAKOTA WHERE
IT BECOMES ILL-DEFINED DUE TO RESIDUAL CONVECTIVE OUTFLOW. THE MAIN
CHALLENGE WILL BE THE LOCATION OF THE HEAVIEST RAINFALL AXIS
TONIGHT. THE SITUATION IS SOMEWHAT SIMILAR TO LAST NIGHT IN THAT
CONVECTION IS EXPECTED TO DEVELOP ON NOSE OF LOW LEVEL JET IMPINGING
THE ELEVATED WARM FRONTAL BOUNDARY...AND CONVECTION IS ALSO EXPECTED
TO INITIATE THIS AFTERNOON ALONG THE TROUGH IN THE LEE OF THE
ROCKIES WITH FORCING FROM VORT MAX CURRENTLY OVER COLORADO PER WATER
VAPOR IMAGERY...THEN PUSH ACROSS THE AREA IN THE FORM OF A MCS
OVERNIGHT. THE DIFFERENCES ARE THAT THE UPPER FLOW OVERHEAD IS MORE
SOUTHWESTERLY...AND THE VORT MAX IS MORE TRANSIENT...SO MCS MAY MOVE
THROUGH A BIT QUICKER LATE TONIGHT. BASED ON FORECAST SOUNDINGS
BECOMING CONVECTIVELY UNSTABLE ABOVE ABOUT 925MB TONIGHT AS STRONG
BOUNDARY LAYER INVERSION RE-ESTABLISHES WITH LOW STRATUS...FGEN AND
THETA-E ADV FORCING ALONG 925MB FRONT LOOKS TO SET UP ACROSS THE
SOUTHERN CWA...MAINLY SOUTH OF INTERSTATE-90...RIGHT AROUND WHERE
THIS AFTERNOON'S CONVECTION IS PUSHING ACROSS. SOUTHERLY LOW LEVEL
JET SHOULD DEVELOP AROUND 03Z AGAIN AND CONTINUE TO ADVECT AMPLE
MOISTURE INTO THE ALREADY UNSTABLE AIRMASS. THEN MAIN WAVE FROM THE
WEST LOOKS TO PUSH THROUGH THE AREA FROM WEST TO EAST MAINLY BETWEEN
04Z AND 12/15Z. LATEST MODELS SHOW HEAVIEST PRECIP SHIFTED A BIT
FARTHER SOUTH...HOWEVER WITH A LARGE SWATH OF HEAVY RAIN THAT FELL
LAST NIGHT IN SAME AREA...FLASH FLOOD WATCH LOOKS VERY WARRANTED AS
SATURATED GROUNDS WILL NOT BE ABLE ABSORB VERY MUCH. MODELS WERE TOO
FAR SOUTH WITH INITIATION LAST NIGHT AS WELL. WHILE HEAVY RAIN
CONTINUES TO BE THE FOCUS...1500-2000 J/KG MUCAPE VALUES ALONG AND
SOUTH OF THE LOW-LEVEL BOUNDARY AND MODERATE DEEP LAYER SHEAR OF
25-35 KT WILL MAKE LARGE HAIL AND DAMAGING WIND GUSTS /ESPECIALLY
WITH MCS/ POSSIBLE TONIGHT...MAINLY ALONG THE SOUTHERN BORDER OF CWA
ACROSS AND AROUND THE MO RIVER VALLEY.

WHILE MCS SHOULD EXIT THE REGION TOMORROW MORNING...AIRMASS REMAINS
UNSTABLE AND ANY WEAK IMPULSES AND OUTFLOW BOUNDARIES WILL GENERATE
MORE CONVECTION...ALTHOUGH NOT EXPECTING IT TO BE WIDESPREAD. HAVE
KEPT CHANCE POPS IN THROUGH MUCH OF THE DAY AND AFTERNOON DESPITE NO
STRONG IMPULSE.

.LONG TERM...(MONDAY NIGHT THROUGH SUNDAY)
ISSUED AT 337 PM CDT SUN MAY 26 2013

THE ACTIVE WEATHER PATTERN CONTINUES THROUGH THE BULK OF THE MID AND
LONG RANGE...WITH THE POTENTIAL FOR A BREAK IN THE WET WEATHER
POTENTIALLY ARRIVING AROUND THE SUNDAY TIME FRAME.  DIRTY SOUTHWEST
FLOW REMAINS THE NAME OF THE GAME THROUGH THE END OF THIS WEEK
THANKS TO THE VERY SLOW EASTWARD PROGRESSION OF THE UPPER LEVEL
TROUGHING OVER THE INTER-MOUNTAIN WEST. NUMEROUS SHORTWAVES OF
VARYING STRENGTH ARE EXPECTED TO TRACK ALONG THIS FLOW INTO THE
CENTRAL AND NORTHERN PLAINS...WHICH COMBINED WITH A VERY MOIST
AIRMASS AND AN ACTIVE LOW LEVEL JET WILL BRING PERIODIC SHOWERS AND
THUNDERSTORMS TO THE ENTIRE FORECAST AREA.

CONVECTION WILL LARGELY REMAIN DIURNALLY FOCUSED...WITH THE LOW
LEVEL JET KICKING IN LATE EVENING AND OVERNIGHT ALLOWING FOR GREATER
COVERAGE IN THE PRECIPITATION. HOWEVER...CANNOT RULE OUT ACTIVITY
DURING THE DAYTIME AS WELL WITH BOUNDARIES AND SHORTWAVES KEEPING
THINGS ACTIVE. THIS IS ESPECIALLY TRUE THURSDAY AND FRIDAY AS THE
MORE SUBSTANTIAL UPPER TROUGH PUSHES INTO THE CENTRAL AND NORTHERN
HIGH PLAINS AND A SURFACE LOW DEEPENS NEARBY. AGAIN...TIMING
INDIVIDUAL WAVES REMAINS DIFFICULT AT THIS TIME HOWEVER GIVEN THE
RECENT HEAVY RAINFALL IN THE REGION AND THE CONTINUED HIGH PW
VALUES...ADDITIONAL HEAVY RAINFALL IN THUNDERSTORMS WILL BE
PROBLEMATIC AND FLOODING CONCERNS WILL LIKELY LINGER.

SEVERE WEATHER WILL ALSO REMAIN A CONCERN THROUGH THE MID
RANGE...WITH POTENTIAL INSTABILITY RISING TO AROUND 2000+ J/KG AND
DECENT SHEAR PROFILES ON TUESDAY AND WEDNESDAY FOR PORTIONS OF THE
FORECAST AREA. THE BEST POTENTIAL FOR SEVERE STORMS WILL BE IN THE
MISSOURI VALLEY IN THE EVENING AS THE LOW LEVEL JET ONCE AGAIN
INTENSIFIES WITH A LESSER THREAT MOVING FURTHER NORTH INTO THE I90
CORRIDOR OVERNIGHT. BETTER OVERALL DYNAMIC STRUCTURE ON WEDNESDAY
AND WEDNESDAY NIGHT MAY LEAD TO AN EVEN GREATER POTENTIAL FOR SEVERE
STORMS ESPECIALLY IF MORE ACTIVE BOUNDARIES SET UP NEAR THE REGION.

&&

.AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT)
ISSUED AT 1245 AM CDT MON MAY 27 2013

MVFR-IFR STRATUS WILL PERSIST ACROSS MUCH OF THE AREA THROUGH MONDAY
MORNING...THEN EXPECTED TO IMPROVE TO PRIMARILY VFR 19Z-21Z MONDAY.
ANOTHER ROUND OF MODERATE TO HEAVY RAIN WITH THUNDERSTORMS WILL MOVE
ACROSS THE AREA THIS MORNING...MAINLY ALONG AND SOUTH OF INTERSTATE
90. THIS AREA OF STORMS EXPECTED TO PUSH EAST OF THE AREA MONDAY
MORNING. MVFR-IFR VISIBILITY POSSIBLE WITHIN TSRA. AFTER PARTIAL
CLEARING/VFR PERIOD MONDAY AFTERNOON...ANOTHER WAVE WILL BRING THE
CHANCE OF THUNDERSTORMS AND MVFR CONDITIONS BACK TO THE REGION MONDAY
EVENING.

&&

.FSD WATCHES/WARNINGS/ADVISORIES...
SD...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR SDZ061-062-
     065>071.

MN...NONE.
IA...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR IAZ001>003-
     012>014-020>022-031-032.

NE...FLASH FLOOD WATCH UNTIL 7 AM CDT THIS MORNING FOR NEZ013-014.

&&

UPDATE...
SHORT TERM...
LONG TERM...
AVIATION...JH
Hazardous weather outlook, May 26, 11:16 AM CDT, 16 hours 43 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1116 AM CDT SUN MAY 26 2013

SDZ038>040-050-052>071-MNZ071-072-080-081-089-090-097-098-
IAZ001>003-012>014-020>022-031-032-NEZ013-014-271200-
AURORA-BEADLE-BON HOMME-BROOKINGS-BRULE-BUENA VISTA IA-
CHARLES MIX-CHEROKEE IA-CLAY-CLAY IA-COTTONWOOD MN-DAKOTA NE-
DAVISON-DICKINSON IA-DIXON NE-DOUGLAS-GREGORY-HANSON-HUTCHINSON-
IDA IA-JACKSON MN-JERAULD-KINGSBURY-LAKE-LINCOLN-LINCOLN MN-
LYON IA-LYON MN-MCCOOK-MINER-MINNEHAHA-MOODY-MURRAY MN-NOBLES MN-
OBRIEN IA-OSCEOLA IA-PIPESTONE MN-PLYMOUTH IA-ROCK MN-SANBORN-
SIOUX IA-TURNER-UNION-WOODBURY IA-YANKTON-
1116 AM CDT SUN MAY 26 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST SOUTH DAKOTA...
SOUTHWEST MINNESOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS...
THUNDERSTORMS WITH AREAS OF HEAVY RAINFALL WILL CONTINUE THIS
LATE MORNING AND EARLY AFTERNOON ACROSS AREAS SOUTH OF HIGHWAY 9
IN NORTHWEST IOWA. A FEW STORMS MAY PRODUCE DIME TO NICKEL SIZE
HAIL.  ANOTHER CLUSTER OF THUNDERSTORMS WILL MOVE SOUTHEAST FROM
AROUND HURON AND SIOUX FALLS TOWARD SOUTHWEST MINNESOTA THROUGH
LATE MORNING TO EARLY AFTERNOON. THESE STORMS ARE NOT EXPECTED TO
BE SEVERE.

ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED TO DEVELOP THIS
EVENING WITH INITIATION FROM PARTS OF WESTERN SOUTH DAKOTA TOWARD
THE LOWER MISSOURI VALLEY. THESE STORMS COULD INITIALLY BE SEVERE
WITH POTENTIAL FOR HAIL UP TO PING PONG BALL SIZE AND WIND GUSTS
TO 60 MPH. AS THE NIGHT PROGRESSES...A LARGE COMPLEX OF STORMS IS
AGAIN EXPECTED TO DEVELOP...AFFECTING AREAS MAINLY ALONG AND
SOUTH OF INTERSTATE 90. TRAINING STORMS WILL BE CAPABLE OF
PRODUCING VERY HEAVY RAINFALL... WITH ISOLATED STORM CAPABLE OF
HAIL TO QUARTER SIZE WELL INTO THE NIGHT ALONG THE SOUTHERN EDGE
OF THE BAND.

FLOODING...
SEVERAL SMALL CREEKS AND STREAMS ACROSS NORTHWEST IOWA REMAIN IN
FLOOD EARLY THIS MORNING...AND HEAVY RAINFALL CONTINUES TO
PRODUCE A FLASH FLOOD THREAT SOUTH OF HIGHWAY 9 AND NORTH OF
HIGHWAY 20. FLOODING CONTINUES THIS MORNING ALONG THE BIG SIOUX
RIVER AROUND SIOUX FALLS...AND THE FLOYD RIVER NEAR ALTON.

A FLASH FLOOD WATCH HAS BEEN ISSUED FOR SOUTHEAST SOUTH
DAKOTA...NORTHWEST IOWA...AND NORTHEAST NEBRASKA. THIS IS
PRIMARILY IN RESPONSE TO THE THREAT FOR ADDITIONAL HEAVY RAINFALL
DEVELOPING TONIGHT...WHERE ANOTHER 2 TO 5 INCH RAINFALL WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

ANOTHER ROUND OF THUNDERSTORMS ARE EXPECTED BY MEMORIAL DAY LATE
AFTERNOON AND EVENING...AND AGAIN TUESDAY...EACH WITH THE THREAT
FOR A SEVERE STORM.

THE UNSETTLED PATTERN WILL CONTINUE THROUGH MUCH OF THE UPCOMING
WEEK WITH PERIODIC CHANCES FOR THUNDERSTORMS THROUGH FRIDAY.
SEVERE STORMS WILL REMAIN A POSSIBILITY AROUND THE
AREA...FOCUSING MAINLY DURING LATE DAY AND EVENING HOURS. THE
RISK FOR FLASH FLOODING WILL BE MODERATE TO HIGH...GIVEN THE
POTENTIAL FOR SEVERAL ROUNDS OF HEAVY  RAINFALL. HOWEVER...FOR
EACH OF THE FLOODING AND SEVERE WEATHER THREATS LATER INTO THE
WEEK...IT IS DIFFICULT TO LOCATE WHERE THE GREATEST RISK IS AT
THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE AFTER 700 PM CDT THROUGH AND
NEAR THE MISSOURI RIVER VALLEY.

&&

FOR MORE INFORMATION PLEASE VISIT OUR WEBSITE AT
WWW.WEATHER.GOV/SIOUXFALLS. THIS INCLUDES THE GRAPHICAL HAZARDOUS
WEATHER OUTLOOK.

In the hours before

Local storm report, May 26, 10:05 PM CDT, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1005 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0958 PM     HAIL             2 E CLEGHORN            42.81N 95.67W
05/26/2013  E0.50 INCH       CHEROKEE           IA   PUBLIC

&&

ADAMS
Special weather statement, May 26, 10:08 PM CDT, 5 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1008 PM CDT SUN MAY 26 2013

IAZ013-270415-
OBRIEN-
INCLUDING THE CITIES OF...SHELDON...HARTLEY...SANBORN
1008 PM CDT SUN MAY 26 2013

...SPECIAL WEATHER STATEMENT...

AT 1006 PM CDT A THUNDERSTORM PRODUCING ONE HALF TO THREE QUARTER
INCH DIAMETER HAIL...AS WELL AS HEAVY RAIN...WAS LOCATED IN
NORTHERN CHEROKEE COUNTY MOVING EAST NORTHEAST AT 30 MPH. HALF
INCH DIAMETER HAIL WAS REPORTED 2 MILES EAST OF CLEGHORN AT 958 PM
CDT. THIS STORM AND OTHERS DEVELOPING NEARBY WILL AFFECT THE AREA
THROUGH 1100 PM CDT. A FLASH FLOOD WATCH REMAINS IN EFFECT.
Local storm report, May 26, 11:26 PM CDT, 4 hours 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1126 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0952 PM     NON-TSTM WND GST JACKSON                 43.62N 94.99W
05/26/2013  M45 MPH          JACKSON            MN   ASOS

&&

ADAMS
Local storm report, May 26, 11:28 PM CDT, 4 hours 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SIOUX FALLS SD
1128 PM CDT SUN MAY 26 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0948 PM     NON-TSTM WND GST CHAMBERLAIN             43.81N 99.32W
05/26/2013  M44 MPH          BRULE              SD   ASOS

&&

ADAMS

The office that day

Everything else NWS Sioux Falls, SD issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 26, 10:18 PM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Clay, O'Brien6 hr
May 27, 12:42 AM CDTFlash Flood WarningFSDLyon, Plymouth, Sioux4 hr
May 27, 2:01 AM CDTRiver Flood WarningFSDCherokee3 days
May 27, 2:33 AM CDTRiver Flood WarningFSDPlymouth56 hr
May 27, 4:36 AM CDTAreal Flood WarningFSDBuena Vista, Cherokee, Clay, O'Brien9 hr
May 27, 4:46 AM CDTAreal Flood WarningFSDLyon, Sioux6 hr
May 27, 4:51 AM CDTAreal Flood WarningFSDLyon, Plymouth, Sioux6 hr
May 27, 6:57 AM CDTFlash Flood WatchFSDBuena Vista, Cherokee, Clay, Dickinson, Ida, Lyon and 5 more22 hr
May 27, 9:13 AM CDTRiver Flood WarningFSDPlymouth49 hr
May 27, 9:13 AM CDTRiver Flood WarningFSDWoodbury3 days
May 27, 10:19 AM CDTRiver Flood WarningFSDMonona, Woodbury11 hr
May 27, 10:34 AM CDTFlash Flood WarningFSDBuena Vista, Cherokee, Clay, O'Brien, Plymouth, Sioux12 hr
May 27, 10:40 AM CDTAreal Flood WarningFSDBuena Vista, Cherokee, Clay, O'Brien, Plymouth, Sioux24 hr

Nearby

River Flood Warnings in Iowa, 2013Every river flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.